# SDR IPXA4182159

- Difficulty date: March 3, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE EVACUATION WARNING LIGHT INOPERATIVE.   PERFORMED ADJUSTMENT AND TEST IAW MM 52-73-00-501. OPS CHECKED GOOD.
